# SDR GTIA2025032438819

- Difficulty date: March 24, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 42,031 hours, 19,155 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

ON DESCENT LOUD HUMMING SOUND LIKE A FAN GOING BAD FOLLOWED WITH AN ELECTRICAL ODOR IN FLIGHT DECK-PERFORMED OPS CHECK OF EXTRACT AND BLOWER FANS IAW AMM 21-26-51 OPS CHECK GOOD WITH NO ODOR NOTICHED AC OK FOR SERVICE
